# SDR SWAA2022012036926

- Difficulty date: April 13, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 55,485 hours, 32,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT / AFT CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT REPAIRED BY WELDS IAW EA NO.1-A53-2076-REV.11
